Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A noncommutative extension of the Perron-Frobenius theorem


Author: Lonard Gross
Journal: Bull. Amer. Math. Soc. 77 (1971), 343-347
MSC (1970): Primary 15A48, 15A66, 47A55, 81A18; Secondary 46L10, 47B55, 81A17
DOI: https://doi.org/10.1090/S0002-9904-1971-12686-1
MathSciNet review: 0275802
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. D. Bjorken and S. D. Drell, Relativistic quantum fields, McGraw-Hill, New York, 1965. MR 32 #5092. MR 187642
  • 2. G. Frobenius, Über Matrizen aus positiven Elementen, S.-B. Preuss. Akad. Wiss., Berlin 1908, 471-476; O. Perron, Zur Theorie der Matrices, Math. Ann. 64 (1907), 248-263.
  • 3. F. R. Gantmacher, Applications of the theory of matrices, GITTL, Moscow, 1953; English transl., Interscience, New York, 1959. MR 16, 438; MR 21 #6372b. MR 107648
  • 4. J. Glimm and A. Jaffe, Aλ(φ4)2, quantum field theory without cutoffs, II, Ann. of Math. (2) 91 (1970), 362-401. MR 256677
  • 5. M. G. Kreĭn and M. A. Rutman, Linear operators leaving invariant a cone in a Banach space, Uspehi Mat. Nauk 3 (1948), no. 1 (23), 3-95; English transl., Amer. Math. Soc. Transl. (1) 10 (1962), 199-325. MR 10, 256; MR 12, 341. MR 27128
  • 6. R. A. Kunze, L, Trans. Amer. Math. Soc. 89 (1958), 519-540. MR 20 #6668. MR 100235
  • 7. I. E. Segal, A non-commutative extension of abstract integration, Ann. of Math. (2) 57 (1953), 401-457. MR 14, 991. MR 54864
  • 8. I. E. Segal, Correction to "A non-commutative extension of abstract integration, "Ann. of Math. (2) 58 (1953), 595-596. MR 15, 204. MR 57306
  • 9. I. E. Segal, Tensor algebras over Hilbert spaces. II, Ann. of Math. (2) 63 (1956), 160-175. MR 17, 1114. MR 77908
  • 10. I. E. Segal, Notes towards the construction of nonlinear relativistic quantum fields. III., Properties of the C*-dynamics for a certain class of interactions, Bull. Amer. Math. Soc. 75 (1969), 1390-1395. MR 40 #5217. MR 251992
  • 11. I. E. Segal, Construction of non-linear local quantum processes. I, Ann. of Math. (2) 92 (1970), 462-481. MR 272306

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 15A48, 15A66, 47A55, 81A18, 46L10, 47B55, 81A17

Retrieve articles in all journals with MSC (1970): 15A48, 15A66, 47A55, 81A18, 46L10, 47B55, 81A17


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12686-1

American Mathematical Society